Lisinopril Head Aches, Lisinipril, Dizzyness, Fatigue, Medication
Just started Lisinipril about a week ago, fatigue, dizziness and head aches are all killing me anyone know of a fairly decent BP medication? HELP
Jocheyenne - Metoprolol extended release - no side effects reported from anyone I know taking it, including me. Good BP lowering capabilities and ability to keep heart rate steady. Toprol is the brand name, the generic is much cheaper.
5motherkaren5 - I have been taking lisinopril for about eight years. Prior to that I tried about eight BP medicines. I had all kinds of side effects which were much worse than the ones I have had on lisinopril. I relate to the fatigue at times. I have had to gradually move to higher doses and am now taking 40 mg. Occasionally, I get shortness of breath, not constant. I get a dry cough during some seasons and it can be annoying, but over all, I don't get the symptoms I had with beta blockers and feel that this medication has worked well for me to this point. As with most drugs, I think we build up a tolerance. I certainly agree with the person who said that everyone responds differently to medications. I am hypersensitive to changes and hate them. My parents both took atenalol and did very well with it. It made me miserable. It's kind of a crap shot and it takes a lot of patience to find out what works for you. It's not always the doctor's fault. Good luck!